# SDR SWAA2014042927508

- Difficulty date: April 13, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 63,542 hours, 51,862 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LOWER FLANGE CORRODED AT BS 328, BETWEEN STRINGER 27R TO STRINGER 28R.  REPAIRED FRAME IAW SRM.
